# SDR DHL2002753004

- Difficulty date: May 18, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U11032
- Part serial: 1192BDFLMN
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 6 L/E SLAT FAILED TO RETRACT AFTER T/O.  FOLLOWED ABNORMAL PROC, STILL  DID NOT SHOW RETRACTED.  R&R NR 6 L/E SLAT ACTUATOR IAW DHL B727A MM 27-81-32.  OPS CHECK NORMAL.
